U.S. doctors online nowAsk doctors free
A 20-year-old male asked:

i just got off the deppo shot and want to have a baby is there any way i can reduce the effects of the shot so i can become pregnant sooner?

1 doctor answer1 doctor weighed in
Dr. Steven Weissberg
Obstetrics and Gynecology 55 years experience
No: Depo is a long acting drug designed to be slowly released in your body over 3 months. You have to wit for the effets to wear off.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 5, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.